Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 18, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Apr 22, 2014, 3:27 PM CDT for 8 counties in Texas. It took effect at Apr 23, 2014, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2014, 3:27 PM CDT (20:27 UTC)
- In effect from
- Apr 23, 2014, 1:00 PM CDT
- Expired
- Apr 23, 2014, 8:29 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Parmer County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 73 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
017 WWUS84 KLUB 222027 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 327 PM CDT TUE APR 22 2014 TXZ021-027-230500- /O.UPG.KLUB.FW.A.0017.140423T1800Z-140424T0200Z/ /O.NEW.KLUB.FW.W.0018.140423T1800Z-140424T0200Z/ PARMER-BAILEY- 327 PM CDT TUE APR 22 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT WEDNESDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHWEST TEXAS PANHANDLE AND EXTREME NORTHWESTERN SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTHWEST NEAR 25 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...5 TO 10 PERCENT. * TEMPERATURES...10 DEGREES ABOVE NORMAL. * FUELS...DRY TO CRITICALLY DRY. * IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ034-039-040-230500- /O.EXA.KLUB.FW.A.0017.140423T1800Z-140424T0200Z/ HOCKLEY-YOAKUM-TERRY- 327 PM CDT TUE APR 22 2014 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTHWEST TEXAS PANHANDLE AND PORTIONS OF THE WESTERN SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WIND...SOUTHWEST AT 20 TO 25 MPH. * HUMIDITY...AS LOW AS 8 PERCENT DEPENDING ON THE LOCATION OF THE DRYLINE. * TEMPERATURES...10 DEGREES ABOVE NORMAL. * FUELS....DRY TO CRITICALLY DRY. * IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR POSSIBLE RED FLAG WARNINGS IN LATER FORECASTS. && $$ TXZ022-028-033-230500- /O.CON.KLUB.FW.A.0017.140423T1800Z-140424T0200Z/ CASTRO-LAMB-COCHRAN- 327 PM CDT TUE APR 22 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHWEST TEXAS PANHANDLE AND PORTIONS OF THE WESTERN SOUTH PLAINS... * WIND...SOUTHWEST AT 20 TO 25 MPH. * HUMIDITY...AS LOW AS 8 PERCENT DEPENDING ON THE LOCATION OF THE DRYLINE. * TEMPERATURES....10 DEGREES ABOVE NORMAL * FUELS...DRY TO CRITICALLY DRY. * IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR POSSIBLE RED FLAG WARNINGS IN LATER FORECASTS. && $$
3 follow-up statements
350 WWUS84 KLUB 230429 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1129 PM CDT TUE APR 22 2014 TXZ021-027-231300- /O.CON.KLUB.FW.W.0018.140423T1800Z-140424T0200Z/ PARMER-BAILEY- 1129 PM CDT TUE APR 22 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT WEDNESDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHWEST TEXAS PANHANDLE AND EXTREME NORTHWESTERN SOUTH PLAINS... * WIND...SOUTHWEST NEAR 25 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...5 TO 10 PERCENT. * TEMPERATURES...10 DEGREES ABOVE NORMAL. * FUELS...DRY TO CRITICALLY DRY. * IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ022-028-033-034-039-040-231300- /O.CON.KLUB.FW.A.0017.140423T1800Z-140424T0200Z/ CASTRO-LAMB-COCHRAN-HOCKLEY-YOAKUM-TERRY- 1129 PM CDT TUE APR 22 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTHWEST TEXAS PANHANDLE AND PORTIONS OF THE WESTERN SOUTH PLAINS... * WIND...SOUTHWEST AT 20 TO 25 MPH. * HUMIDITY...AS LOW AS 8 PERCENT DEPENDING ON THE LOCATION OF THE DRYLINE. * TEMPERATURES...10 DEGREES ABOVE NORMAL. * FUELS....DRY TO CRITICALLY DRY. * IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR POSSIBLE RED FLAG WARNINGS IN LATER FORECASTS. && $$
577 WWUS84 KLUB 230852 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 352 AM CDT WED APR 23 2014 TXZ022-028-033-034-039-040-232100- /O.UPG.KLUB.FW.A.0017.140423T1800Z-140424T0200Z/ /O.EXA.KLUB.FW.W.0018.140423T1800Z-140424T0200Z/ CASTRO-LAMB-COCHRAN-HOCKLEY-YOAKUM-TERRY- 352 AM CDT WED APR 23 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE EXTREME SOUTHWESTERN PANHANDLE AND THE WESTERN SOUTH PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTHWEST NEAR 25 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...NEAR 10 PERCENT. * TEMPERATURES...10 DEGREES ABOVE NORMAL. * FUELS....DRY TO CRITICALLY DRY. * IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ021-027-232100- /O.CON.KLUB.FW.W.0018.140423T1800Z-140424T0200Z/ PARMER-BAILEY- 352 AM CDT WED APR 23 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE EXTREME SOUTHWESTERN PANHANDLE... * WIND...SOUTHWEST NEAR 25 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...NEAR 10 PERCENT. * TEMPERATURES...10 DEGREES ABOVE NORMAL. * FUELS...DRY TO CRITICALLY DRY. * IMPACTS...WILDFIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
506 WWUS84 KLUB 240129 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 829 PM CDT WED APR 23 2014 TXZ021-022-027-028-033-034-039-040-240230- /O.CAN.KLUB.FW.W.0018.000000T0000Z-140424T0200Z/ PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-YOAKUM-TERRY- 829 PM CDT WED APR 23 2014 ...RED FLAG WARNING IS CAN CELLED FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE FAR SOUTHWEST TEXAS PANHANDLE AND WESTERN SOUTH PLAINS OF WEST TEXAS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE RED FLAG WARNING. WIND SPEEDS HAVE DIMINISHED AND RELATIVE HUMIDITIES ARE IMPROVING WITH THE ARRIVAL OF EVENING. RED FLAG CONDITIONS HAVE COME TO AN END ACROSS THE WARNING AREA. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 22, 12:26 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 22, 12:26 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1226 PM CDT TUE APR 22 2014 .AVIATION... VFR NEXT 24 HOURS. ISO TSTMS MAY OCCUR THIS EVENING ACROSS ERN NM BUT SHOULD REMAIN EAST OF THE STATE LINE. INCREASING MID LEVEL MOISTURE WILL OCCUR OVERNIGHT WITH 35 KT LLJ. AT THIS POINT...DOES NOT APPEAR BOUNDARY LAYER WILL DECOUPLE SUFFICIENTLY FOR LLWS MENTION. SCT TSTMS EXPECTED BEYOND 18Z MAINLY EAST OF KLBB WITH SVR THREAT POSSIBLE. && PREV DISCUSSION... /ISSUED 442 AM CDT TUE APR 22 2014/ SHORT TERM... 00Z UPA ANALYSIS SHOWS A SHORTWAVE RIDGE JUST TO THE WEST OF THE FORECAST AREA WITH NORTHWEST FLOW ALOFT GRADUALLY TRANSITIONING TO NORTHEASTERLY FLOW AT 850HPA. SURFACE ANALYSIS SHOWED THE COLD FRONT STALLED WELL SOUTH OF THE AREA CROSS SOUTH CENTRAL INTO EAST CENTRAL TEXAS WITH LIGHT EASTERLY SURFACE FLOW ACROSS THE FORECAST AREA. DEWPOINTS REMAIN IN THE MID 40S ACROSS THE NORTHWESTERN SOUTH PLAINS TO LOW 50S ACROSS THE ROLLING PLAINS AND THIS HAS RESULTED IN A SOMEWHAT MILD NIGHT ACROSS THE REGION. SOME MID TO HIGH-LEVEL CLOUDS HAVE PUSHED INTO THE NORTHWESTERN TEXAS PANHANDLE AND THESE WILL BE CARRIED INTO THE FORECAST AREA RESULTING IN A MOSTLY SUNNY SUNRISE. EXPECT A SLIGHT INCREASE IN HIGH CLOUDS THROUGH THE DAY AS THE RIDGE APPROACHES WITH HIGH TEMPERATURES FAIRLY CLOSE TO WHAT WE SAW YESTERDAY ACROSS THE REGION. SOME OF THE HIGH-RESOLUTION MODELS DEVELOP CONVECTION ACROSS THE HIGHER TERRAIN IN EASTERN NEW MEXICO AND CARRY IT TOWARDS THE WESTERN SOUTH PLAINS THROUGH LATE AFTERNOON. THE MOST OPTIMISTIC ARE THE TTU-WRF AND NAM12 WHICH BRING SOME ACTIVITY INTO THE NORTHWESTERN SOUTH PLAINS AFTER MIDNIGHT. THE BOUNDARY LAYER WILL MIX FAIRLY DEEP THIS AFTERNOON AS SHOWN BY FORECAST SOUNDINGS WITH INVERTED-V PROFILE ACROSS THE REGION. A SMALL INVERSION ON TOP OF THE MIXED BOUNDARY LAYER MEANS THERE WILL BE A BIT OF A CAP TO OVERCOME DURING THE DAY AND THIS WILL REMAIN IN PLACE AS THE BOUNDARY LAYER DECOUPLES. ONLY POSITIVE IS THAT SOUTHERLY FLOW AND DEVELOPING LOW-LEVEL JET MAY HELP INCREASE THE AMOUNT OF MOISTURE ACROSS THE REGION AND SUSTAIN ANY STORMS...ALLOWING THEM TO MAKE IT ACROSS THE STATE LINE. FEEL THAT CHANCES FOR PRECIPITATION MAKING IT INTO THE WESTERN SOUTH PLAINS IS PRETTY SLIM BUT NON-ZERO. WILL CONTINUE CARRY NON-MENTIONABLE POPS AROUND 10-12 PERCENT ACROSS THE WESTERN SOUTH PLAINS. ANOTHER MILD NIGHT WILL THEN BE IN STORE TONIGHT INTO WEDNESDAY MORNING AS INCREASING MOISTURE AND A SOUTHERLY WIND AROUND 15 MPH KEEP TEMPERATURES FROM FALLING TOO FAR OVERNIGHT. JORDAN LONG TERM... WEDNESDAY STILL LOOKS TO GET THE LION/S SHARE OF ATTENTION IN THIS LONG TERM PACKAGE COURTESY OF A PROGRESSIVE TROUGH AND ACTIVE DRYLINE. FOLLOWING SOME MID-LEVEL CLOUDS AND PERHAPS EARLY MORNING SPRINKLES ON WED FROM A LEAD IMPULSE...STRONG HEATING AND DEEP MIXING LOOK TO EASILY BREACH THE MODEST EML LID BY EARLY-TO-MID AFTERNOON. GIVEN THIS AND THE STREAK OF MODEL RUNS THAT HAVE BEEN CONVECTING THIS DAY...DECIDED TO INTRODUCE ISOLATED TO SCATTERED TSTORM WORDING IN THE FORECAST AS INITIATION IS A GOOD BET IN SUCH A SETUP. 00Z MODEL CONSENSUS POINTS TO THE DRYLINE RESIDING WEST OF I-27 BY 18Z WED...SO ISOLATED TSTORMS WERE NUDGED WEST A BIT... HOWEVER STRONG WESTERLY SHEAR ALOFT WILL SEE TO IT THAT THESE STORMS ARE SENT PACKING OFF THE CAPROCK BEFORE 00Z. POINT SOUNDINGS ARE MOST IMPRESSIVE IN THE ROLLING PLAINS WHERE SBCAPES APPROACH 3000 J/KG WITH SLIGHTLY LOWER LCL HEIGHTS RELATIVE TO LOCATIONS FARTHER WEST. SUBSTANTIAL CAPE IN THE -10C TO -30C LAYER ALONE IS A RED FLAG FOR VERY LARGE HAIL...BUT ADD TO THIS FAVORABLE WIND PROFILES FOR SUPERCELLS AND ANY HAIL COULD CERTAINLY GROW TO SIGNIFICANT SIZES. RATHER HIGH LCL HEIGHTS WOULD ALSO FOSTER DOWNBURSTS...BUT THIS LOOKS TO BE THE LESSER OF THE THREATS SO FAR. THE DRYLINE SHOULD HANG UP IN OUR FAR EASTERN COUNTIES WED EVENING WITH THE BRUNT OF STORMS QUICKLY DEPARTING EAST...BUT ADDITIONAL CONVECTION MAY BE HARD TO COME BY AS INCREASINGLY CONFLUENT UPPER FLOW MOVES IN WITH THE BASE OF THE 300MB TROUGH. OPTED TO LEAVE SOME POPS IN THE EVENING OUT EAST BEFORE NIXING MENTION ALTOGETHER BY 06Z. A COLD FRONT IS THEN DRAGGED SOUTH BEHIND THE TROUGH EARLY THU MORNING BEFORE A MODIFIED RETURN FLOW RESUMES ON FRI AHEAD OF A MORE VIGOROUS AND NEGATIVELY TILTED TROUGH ON SATURDAY. DID KEEP THE INHERITED MENTION OF SLIGHT CHANCE POPS SATURDAY AFTN AND NIGHT OFF THE CAPROCK AS SUCH A FORMIDABLE LOOKING TROUGH COULD EASILY ACCELERATE THE RETURN OF EVEN RICHER MIXING RATIOS BACK INTO THE REGION...WHILE ALSO PULLING THE DRYLINE FARTHER WEST THAN MODELS CURRENTLY SUGGEST. WEST OF THIS DRYLINE...BLOWING DUST MAY BE IN THE CARDS PROVIDED A 30-40 KNOT 850MB WIND MAX UNFOLDS AS PROGGED BY THE GFS AND ECMWF. THEREAFTER...THE NEG TILT TROUGH LOOKS TO CLOSE OFF AND BEGIN WOBBLING E-SE ACROSS THE GREAT PLAINS INTO THE LOWER MISSOURI RIVER VALLEY. PRETTY HIGH CONFIDENCE THAT WE/LL SEE A RETURN OF COOLER TEMPS BY EARLY NEXT WEEK ON THE BACK SIDE OF THIS UPPER LOW...AND POSSIBLY ANOTHER BOUT OF SOME FREEZING LOWS IN SOME AREAS. FIRE WEATHER... THREE HOURS OF CRITICAL FIRE WEATHER CONDITIONS NOW LOOK A BIT MORE ATTAINABLE BY WEDNESDAY AFTERNOON FOR AREAS WEST OF A MORTON TO DIMMITT LINE. POST-DRYLINE WINDS BY THIS TIME SHOULD REACH 20 MPH AS RELATIVE HUMIDITIES GRADUALLY FALL INTO THE LOWER TEENS AND EVENTUALLY SINGLE DIGITS. THE STRONGEST AND MOST CONSISTENT WINDS ARE FORECAST TO RESIDE FARTHER NORTH IN THE WESTERN TX PANHANDLE UNDER A 30-35 KNOT WIND MAX AT 850MB...SO THERE IS STILL SOME CONCERN THAT THE NECESSARY WIND SPEED AND DURATION MAY PROVE TOO INTERMITTENT DESPITE VERY LOW RH VALUES. THEREAFTER...A MORE DEFINITIVE FIRE WEATHER SETUP MAY MATERIALIZE ACROSS MUCH OF THE CAPROCK BY SATURDAY IN EVEN STRONGER SOUTHWEST WINDS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 80 54 83 45 75 / 0 10 10 0 0 TULIA 82 56 84 47 76 / 0 0 20 0 0 PLAINVIEW 82 57 84 49 77 / 0 0 20 0 0 LEVELLAND 82 60 87 48 79 / 0 10 10 0 0 LUBBOCK 83 59 87 51 79 / 0 0 20 0 0 DENVER CITY 82 61 86 51 77 / 0 10 10 0 0 BROWNFIELD 81 61 87 48 79 / 0 0 10 0 0 CHILDRESS 85 57 86 58 79 / 0 0 50 30 0 SPUR 83 59 86 54 80 / 0 0 30 20 0 ASPERMONT 86 59 88 60 80 / 0 0 20 30 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES: TXZ021-022-027-028-033. && 99/99/26
Hazardous weather outlook, Apr 22, 10:55 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1055 AM CDT TUE APR 22 2014 TXZ021>044-231600- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1055 AM CDT TUE APR 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON GENERALLY ALONG AND EAST OF INTERSTATE 27. THE ENVIRONMENT SHOULD FAVOR HIGH-BASED SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL AND SOME DOWNBURSTS. FARTHER WEST...CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS PORTIONS OF THE WESTERN SOUTH PLAINS AND THE FAR SOUTHWEST TEXAS PANHANDLE. ADDITIONAL WILDFIRE CONCERNS MAY REDEVELOP ON SATURDAY OVER MUCH OF THE SOUTH PLAINS...WITH A THREAT FOR MORE SEVERE THUNDERSTORMS GENERALLY EAST OF THE CAPROCK ESCARPMENT.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 4:00 AM CDT | Fire Weather Watch | LUB | Bailey, Castro, Cochran, Hockley, Lamb, Parmer and 2 more | 24 hr |
Nearby
Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.